Équidistribution vers le courant de Green

Volume 115 / 2015

Frédéric Protin Annales Polonici Mathematici 115 (2015), 201-218 MSC: Primary 37F10; Secondary 32U40. DOI: 10.4064/ap115-3-1


We establish an equidistribution result for the pull-back of a $(1,1)$-closed positive current in $\mathbb {C}^2$ by a proper polynomial map of small topological degree. We also study convergence at infinity on good compactifications of $\mathbb {C}^2$. We make use of a lemma that enables us to control the blow-up of some integrals in the neighborhood of a big logarithmic singularity of a plurisubharmonic function. Finally, we discuss the importance of the properness hypothesis, and we give some results in the case where this hypothesis is omitted.


  • Frédéric ProtinINSA Toulouse, Département GMM
    135 Avenue de Rangueil
    31400 Toulouse, France

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image